MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE

GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Catalog Number 5119.1737
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The purpose of this investigation is to evaluate the reported issue of: screw loosening post-op.The patient was a 40-year-old female, the construct was l3-s1.There was a separate revision in (b)(6) 2025 where the construct was extended to s1 with 2 side-rod connectors.The 7.5 x 35 mm screws were places in s1 on this date.It was then seen right s1 screw had loosened post-op after patient complained of pain on the right side.The screws were removed on (b)(6) 2026 and replaced with 2 si bone granite screws.The product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.
 
Event or Problem Description
It was reported that the surgeon did a l3-s1 creo one revision as s1 screws were loose.The plan was to replace screws at s1 and add s2a1 screws then remove set screws and rods from old construct and place a longer rod connecting all screws.The set screws on 5 screws and one side by side rod connector were cold welded and couldn't be removed.A custom head splayer was used and set screws were then easily removed.The 5 screws that were removed were replaced with larger diameter screws.The s1 creo one screws were replaced with si bone granite screws.

Brand Name
CREO
Common Device Name
TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24643629
Report Number3004142400-2026-00057
Device Sequence Number9842501
Product Code MNH
UDI-Device Identifier00889095104660
UDI-Public00889095104660
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5119.1737
Device Lot NumberBAA238HJ, BAB610EJ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale